# SDR AALA2020031329005

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 12,106 hours, 4,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST, FOUND SEAT 20D LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-11.
